Post # 1
So after official word from my nurse, I’m going to stop temping on medication cycles (except right at the end). She said that BBT was really unreliable on meds and some other people have told me that trigger shots can really mess with temps.
So I will stop worrying and you should too if you are charting on meds!
(In case you aren’t familiar with my particular story, I was on 50 mg Clomid CD3-7 and 6mg Estrace CD 8-10, and then trigger shot on CD11.)
Post # 3
I believe it! I know progesterone can mess with temps, but I hadn’t thought about estrogen. My doc started me on estradiol patches (“Vivelle Dot” brand) for CD 8-14 this month. Interesting stuff, GG!
Post # 4
I totally second this! I stopped temping while on meds. I figured if I was getting monitored and triggered, I was covered for O 🙂 I was also on progesterone during my LP, so I knew my BBT would be falsely high, regardless of the outcome.
@JaneyD: Good luck this month!